# SDR SWAA2024100932518

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 270 AT STR 10R AT PASSENGER CABIN 2024-528708 CRACK TIE CLIP ON BS 277 AT STR 10R AT PASSENGER CABIN<[01] REPLACED TIE CLIP AND FASTENERS LOCATED ON BS 277 AT STRINGER 10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 SRM 51-40-02-0G-0 DWG 141A1110 SHEET 18 REV: -; DWG 141A8380 SHEET 21 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
